Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On simple reducible depth-two Lie algebras with classical reductive null component
HTML articles powered by AMS MathViewer

by Thomas B. Gregory PDF
Proc. Amer. Math. Soc. 85 (1982), 318-322 Request permission

Abstract:

We classify the simple finite-dimensional reducible graded Lie algebras of the form ${L_{ - 2}} \oplus {L_{ - 1}} \oplus {L_0} \oplus {L_1} \oplus \cdots \oplus {L_k}$ over an algebraically closed field of characteristic greater than 3, where ${L_0}$ is reductive and classical such that no nonzero element of the center of ${L_0}$ annihilates ${L_{ - 2}}$ and where ${L_{ - 1}}$ is the sum of two proper ${L_0}$-submodules.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B20, 17B50
  • Retrieve articles in all journals with MSC: 17B20, 17B50
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 318-322
  • MSC: Primary 17B20; Secondary 17B50
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656092-7
  • MathSciNet review: 656092